Besides my heart trouble & pshoriasis, I have developed this bloating feeling in my stomach. It started in August 2006. It is affecting me as far as climbing stairs, casual walking for excersise. How it is affecting me is that my stomach feels like it's going explode. My doctor did an endoscopy two weeks ago, and he finally got back to me and said my stomach was ok, but I had a slight infection in my duodenum. I have to see him Friday (10/20/06) Will antibiotics take care of the problem, or do you think it's something else, (more serious):confused:Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?